# SDR SWIA200312032

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 10,778 hours, 16,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 6a
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT AT ROW 6A IS BROKEN.  INSTALLED NEW EXIT LIGHT ASSEMBLY AT ROW 6A.  OPS CHECK GOOD.
